# SDR CALA2025043004337

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 81,096 hours, 28,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON EQUIP ILLUMINATED BRIEFLY DURING GEAR RETRACTION AND IMMEDIATELY WENT OUT REQUEST MEL 5203G FOR EQUIP DOOR ANNUNCIATION. FOUND MX MSG 52-72004 ON PREVIOUS LEGS DURING PSEU BITE PROCEDURE. DUE TO HISTORY REPLACED E/E ACCESS DOOR INDICATION SWITCH IAW AMM 52-71-42/201. NO EXISTING FAULTS FOUND ON PSEU AFTER TEST. CYCLED DOOR AND VERIFIED INDICATION WAS WORKING AS IT SHOULD.
